# SDR MASA200400130

- Difficulty date: March 8, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 6,075 hours, 5,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN INOP.  RESECURED CONNECTOR TO CABIN CONNECTION.  OP CHECKS GOOD.  NO PARTS USED.
